The reason you are not experiencing full blown withdrawals is because your are still taking opiates, so your receptors are happy. Yes, Tramadol is an opiate and it is addictive. Wean off of it as carefully as you did with Lortabs. Neurontin will continue helping you with a lot of withdrawal symptoms. In fact, it is what I recommend for tapering in most cases. Good luck to you.
Sorry I meant hell on earth
Hi there, yea your getting pretty close to help on earth starting, I'm not gonna lie, I'm on day 14 of being clean and its honestly a trip. However, each day has slowly started to get better, if its something you really want to come off of, you got this. I myself took over 10 Vic 10-325 a day and weigh a whopping 109 lbs so its gonna be a minute to learn to live life again and relearn a ton of **** sober. But the feeling of accomplishment you will get will be so much better than drugs. Good luck to you on this crazy journey we are going through.